# SDR ASAA2013041294453

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 23,269 hours, 7,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, ON RECALL, THE RT PACK LIGHT STAYED ILLUMINATED, EXTINGUISHED WITH MASTER CAUTION RESET BUTTON PUSHED.  PERFORMED FIM 21-62 TASK 831, RT TCV AFTER LIGHT SHOWED ON THE BITE OF THE NR 2 ZONE TEMP CONT RAN VERIFY 2 TIMES WITH GO LIGHT BOTH TIMES.  FAULT CLEARED.  NO HISTORY 90 DAYS.  GROUND VERIFICATION CHECKED GOOD.
